Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Morse families in optimal control problems
Year:2015
Research Areas
  • Physics chemical and mathematical
Information
Abstract
We geometrically describe optimal control problems in terms of Morse families in the Hamiltonian framework. These geometric structures allow us to recover the classical first order necessary conditions for optimality and the starting point to run an integrability algorithm. Moreover the integrability algorithm is adapted to optimal control problems in such a way that the trajectories originated by discontinuous controls are also obtained. From the Hamiltonian viewpoint we obtain the equations of motion for optimal control problems in the Lagrangian formalism by means of a proper Lagrangian submanifold. Singular optimal control problems and overdetermined ones are also studied in the paper.
International
Si
JCR
Si
Title
Siam Journal on Control And Optimization
ISBN
0363-0129
Impact factor JCR
1,389
Impact info
Datos JCR del año 2013
Volume
53
10.1137/120903488
Journal number
1
From page
414
To page
433
Month
SIN MES
Ranking
Participants
  • Autor: Maria Barbero Liñan (UPM)
  • Autor: David Iglesias Ponte (Universidad de La Laguna)
  • Autor: David Martín de Diego (Instituto de Ciencias Matemáticas (CSIC-UAM-UC3M-UCM))
Research Group, Departaments and Institutes related
  • Creador: Departamento: Matemática Aplicada
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)